# SDR DL73K992651

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1 - 3
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOP ROWS 1 THRU 3.  REPLACED PWR SUPPLY AND FOUND WIRES SHORTED AT ROW 4 D, E, F.  REPAIRED SAME, OPS CKS NORMAL.
